Jump to content
CrazyBoards.org

Recommended Posts

I've been taking propranolol for six years since my freshman year of high school when my cello professor noticed my hands were shaking. I told him that my hands had shaked like that for my entire life and he told me to go to the doctor. Sure enough he was right, it was benign familial tremors and I've been taking 40mg of propranolol twice a day for the past six years off and on (mostly on, since I need my hands to be still in order to play better).

Anyway, I had been on a downward slope into major depression with mild psychotic symptoms ending (thank goodness) when I took the spring semester off and went on Cymbalta. Since I was also not practicing I quit taking the propranolol as well. Lately I've been wondering how much the propranolol has been affecting my depression. Is there any other treatment for an otherwise healthy person? I've read about other pills; are they less safe than propranolol? Anyone else have tremors?

Oh, and the booze thing was just a joke, although I have noticed that it stops the shaking : (

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...